| Texto completo | |
| Autor(es): |
del Barco, Viviana
;
Moroianu, Andrei
;
Schichl, Arthur
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Geometriae Dedicata; v. 217, n. 1, p. 23-pg., 2023-02-01. |
| Resumo | |
A conformal Lie group is a conformal manifold (M, c) such that M has a Lie group structure and c is the conformal structure defined by a left-invariant metric g on M. We study Weyl-Einstein structures on conformal solvable Lie groups and on their compact quotients. In the compact case, we show that every conformal solvmanifold carrying a Weyl-Einstein structure is Einstein. We also show that there are no left-invariant Weyl-Einstein structures on non-abelian nilpotent conformal Lie groups, and classify them on conformal solvable Lie groups in the almost abelian case. Furthermore, we determine the precise list (up to automorphisms) of left-invariant metrics on simply connected solvable Lie groups of dimension 3 carrying left-invariant Weyl-Einstein structures. (AU) | |
| Processo FAPESP: | 21/09197-8 - Métricas invariantes especiais em grupos de Lie e seus quocientes compactos |
| Beneficiário: | Viviana Jorgelina Del Barco |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |